# SDR GLBA2008120501

- Difficulty date: December 2, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N881SK
- Make and model: Beech 1900D
- Aircraft serial: UE88
- Aircraft time: 31,620 hours, 40,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 1015141961
- Condition: Detached
- Location: Asd
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIG EVENT - UPON ARRIVAL IN DEN IT WAS REPORTED THAT THE EXTERIOR AIRSTAIR DOOR HANDLE DETACHED FROM THE DOOR.  ACFT HAD FERRIED TO CYS FOR REPAIRS AND WAS SUBSEQUENTLY GROUNDED TO LEASING AGREEMENT ISSUES.  MX RE-INSTALLED THE AIRSTAIR DOOR EXTERIOR HANDLE IAW BEECH 1900D 52-10.  OPS CHECK WAS OK.  RII INSPECTION FOR THE AIRSTAIR DOOR EXTERIOR HANDLE INSTALLATION COMPLIED WITH PER TASKCARD 4.3.14 AND WORKED SATISFACTORY.
